CSpace  > 数学所
strongopennessofmultiplieridealsheavesandoptimall2extension
Guan Qian1; Zhou Xiangyu2
2017
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume60Issue:6Pages:967
AbstractIn this paper, we reveal that our solution of Demailly's strong openness conjecture implies a matrix version of the conjecture; our solutions of two conjectures of Demailly-Kollar and Jonsson-Mustata implies the truth of twisted versions of the strong openness conjecture; our optimal L~2 extension implies Berndtsson's positivity of vector bundles associated to holomorphic fibrations over a unit disc.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44357
Collection数学所
Affiliation1.北京大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Guan Qian,Zhou Xiangyu. strongopennessofmultiplieridealsheavesandoptimall2extension[J]. sciencechinamathematics,2017,60(6):967.
APA Guan Qian,&Zhou Xiangyu.(2017).strongopennessofmultiplieridealsheavesandoptimall2extension.sciencechinamathematics,60(6),967.
MLA Guan Qian,et al."strongopennessofmultiplieridealsheavesandoptimall2extension".sciencechinamathematics 60.6(2017):967.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Guan Qian]'s Articles
[Zhou Xiangyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Guan Qian]'s Articles
[Zhou Xiangyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Guan Qian]'s Articles
[Zhou Xiangyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.